# SDR DALA2021071504005

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 18,652 hours, 7,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 340-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1874559) DURING INSPECTION FOUND SEVERAL PREVIOUS BLEND OUTS ON EXTERNAL SKIN OF FUSELAGE BTW STA= 340 AND STA= 360 STRINGERS 17 AND 19 LH SIDE. SKIN OF FUSELAGE BTW STA= 340 AND STA= 360 STRINGERS 17 AND 19 LH SIDE WERE REPAIRED PER ERA 592771-14 REV ORIGINAL SECTION I PERMANENT REPAIR AND ETI-37-21-421 REV. 1.
